Pacific Journal of Mathematics

The solution of a decision problem for several classes of rings.

H. Simmons

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 547-557.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976447

Mathematical Reviews number (MathSciNet)
MR0266755

Zentralblatt MATH identifier
0198.02701

Subjects
Primary: 02.74

Citation

Simmons, H. The solution of a decision problem for several classes of rings. Pacific J. Math. 34 (1970), no. 2, 547--557. https://projecteuclid.org/euclid.pjm/1102976447


Export citation

References

  • [1] Ju. L. Ersov et al., Elementary theories,Russian Math. Survey 20 (1965), 35-105.
  • [2] G. Hermann, Die Frage der Endlich VielenSchritte der Theorie der Polynomideale, Math. Ann. 95 (1926), 736-788.
  • [3] J. C. C. McKinsey, The decision problem for some classes of sentences without qu- antifiers, J. S. L. 8 (1943), 61-76.
  • [4] J. C. Shepherdson, Inverses and zero divisors in matrix rings, Proc. London Math. Soc. (3) 1 (1951), 71-85.